Friday, January 29, 2010

So.

I went off my birth control.

and I have acne.  Its like I time warped back to my freshman year in high school, and I have to use my noxzema again. Also, I am a picker, and I can’t have anything on me that I can feel.  I have to pop those zits!!  I do not like this!  I usually have great skin, and ever since I quit taking that little pill a lot of stuff has happened:

I got acne.(spoiler alert)

I gained 10 lbs.(I know people usually gain when they get on the pill, but my maintained, and now has gone up

My hair is gross. This might be the shampoo that we changed to, but I don’t know. 

The good thing is I enjoy my husband more, if you know what I mean! 

4 Ways to Agree/Disagree with me!:

Kristina P. said...

Ugg. BC totally killed my sex drive. I might have to try this!

blueviolet said...

Woohoooooo, a baby is on the horizon!!!! And in the meantime....whooping it up is going on over there. ;)

3 Men and a Lady said...

If it makes you feel any better, I had AWESOME skin while pregnant. And I am a picker, too. I just try to not look at my face up close so I am not tempted.

オテモヤン said...
This comment has been removed by a blog administrator.